| Model Number |
328468 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
05/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
2 syringes affected.
Event or Problem Description
Consumer reported hard to open the bag of syringes.Consumer reported in this bag found 2 syringes the needle was thru the needle shield, and stuck her finger.Caller is fine no medical attention was needed.Dc lot # 3352052 catalog# 328468 date of event 05.05.2024 sample status awaiting sample.
Additional Manufacturer Narrative
Correction to: h6 (component code, investigation findings, and investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue as damaged shield and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.